as i started taking prozac as an 18 year old man i experienced problems keeping erections up. and this is extremely abnormal for me before i started taking it
Yes, this commonly continues with the majority of people, men and women, on SSRI medications, and Prozac is an SSRI.
If you have no problems with seizures (which would rule out certain drugs like Wellbutrin) I would immediately tell your doctor that your libido has changed and ask if there is another anti-depressant that will make you feel better without that effect.
Don't let him tell you it will go away, because it usually doesn't, and the cruelest thing is that sometimes even after you STOP the medication.
Search the internet and you will see. Get off of it unless you are a complete mess without it and there is NOTHING else you can take.
This is a crime, in my opinion. We have so few pleasures in this life and doctors act like we are cry-babies when we mention this.
An up-rising of very angry SSRI takers and former takers is beginning.
Selective Seritonin Reuptake Inhibitors are the drugs that can ruin your ability to be orgazmic, whether a male or a woman.
Please let us know what happens with you. I am extremely upset and involved in this issue.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am currently taking prozac. Im on day 13 of taking it now. A few days ago I felt really good. Had?
Posted 7 Sep 2011 • 2 answers
Posted 14 Nov 2012 • 2 answers
After initial dose of prozac, how long to get it out of your system? After taking prozac last night?
Posted 23 Feb 2013 • 2 answers
Posted 3 Jul 2014 • 1 answer
Posted 18 Jan 2016 • 1 answer